# SDR AU971400

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 7152
- Condition: Faulty
- Location: Escape Slide
- Component: Airbus, 7015000002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 1R ESCAPE SLIDE DOOR ACTUATOR FAULTY. ACTUATOR DID NOT OPEN THE DOOR CORRECTLY WITH THE SLIDE PUSHING THE DOOR FULLY OPEN. IT WAS ALSO NOTICED THAT THE EMERGENCY EQUIPMENT FELL OUT OF THE SLIDE. THE SLIDE DEPLOYED FULLY.
